On the stability of involutive $A$-quadratic mappings
Bull. Korean Math. Soc. 2006 Vol. 43, No. 4, 737-745
Published online December 1, 2006
Won-Gil Park and Jae-Hyeong Bae
National Institute for Mathematical Sciences, Kyunghee University
Abstract : In this paper, we will investigate the Hyers-Ulam stability of an involutive $A$-quadratic mapping.
Keywords : stability, involutive $A$-quadratic mapping
MSC numbers : 39B52, 39B72
Downloads: Full-text PDF  


Copyright © Korean Mathematical Society. All Rights Reserved.
The Korea Science Technology Center (Rm. 411), 22, Teheran-ro 7-gil, Gangnam-gu, Seoul 06130, Korea
Tel: 82-2-565-0361  | Fax: 82-2-565-0364  | E-mail: paper@kms.or.kr   | Powered by INFOrang Co., Ltd